Alert archive / Ohio / Freezing Rain Advisories in 2011
Freezing Rain Advisory 4, NWS Cleveland, OH
NWS Cleveland, OH issued this freezing rain advisory at Mar 23, 2011, 2:50 PM EDT for 23 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Mar 23, 2011, 3:00 PM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2011, 2:50 PM EDT (18:50 UTC)
- In effect from
- Mar 23, 2011, 3:00 PM EDT
- Expired
- Mar 24, 2011, 3:28 AM EDT
- In force
- 12 hr
- Issued by
- NWS Cleveland, OH
All 25 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Huron County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Summit County, OH, Trumbull County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 32 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 6.8 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 359 m²/s²
- 0-3 km storm-relative helicity
- 576 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
666 WWUS41 KCLE 231850 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 250 PM EDT WED MAR 23 2011 PAZ001-002-240300- /O.NEW.KCLE.ZR.Y.0004.110323T1900Z-110324T0500Z/ NORTHERN ERIE-SOUTHERN ERIE- INCLUDING THE CITIES OF...ERIE...EDINBORO 250 PM EDT WED MAR 23 2011 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL 1 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZING RAIN ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EDT THURSDAY. LIGHT FREEZING RAIN IS EXPECTED ACROSS ERIE COUNTY FOR THE EVENING RUSH HOUR. THE FREEZING RAIN IS EXPECTED TO CHANGE OVER TO ALL SNOW LATER THIS EVENING...BUT A LIGHT GLAZE OF FREEZING RAIN ON UNTREATED ROADS OR WALK WAYS IS POSSIBLE BEFORE THIS TRANSITION OCCURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE AFFECTED AREAS, BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE TREES AND POWER LINES. INSTEAD, PATCHES OF ICE WILL CAUSE SLICK SPOTS ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD THEREFORE BE DIFFICULT, BUT NOT IMPOSSIBLE. && $$ OHZ003-006>014-017>023-089-PAZ003-240300- /O.NEW.KCLE.ZR.Y.0004.110323T2300Z-110324T0500Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-ASHTABULA LAKESHORE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...ASHTABULA...MEADVILLE 250 PM EDT WED MAR 23 2011 ...FREEZING RAIN ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZING RAIN ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 AM EDT THURSDAY. THE SHOWERS ACROSS NORTHERN OHIO AND NORTHWEST PENNSYLVANIA WILL TURN TO SNOW OVERNIGHT. HOWEVER...A PERIOD OF LIGHT FREEZING RAIN IS POSSIBLE LATER THIS EVENING AS THE PRECIPITATION CHANGES FROM RAIN TO SNOW. ONLY A LIGHT ACCUMULATION OF FREEZING RAIN IS EXPECTED...BUT THAT MAY BE ENOUGH TO PRODUCE A LIGHT GLAZE OF ICE ON UNTREATED ROADS OR WALK WAYS. THE PRECIPITATION WILL CHANGE OVER TO ALL SNOW LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE AFFECTED AREAS, BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE TREES AND POWER LINES. INSTEAD, PATCHES OF ICE WILL CAUSE SLICK SPOTS ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD THEREFORE BE DIFFICULT, BUT NOT IMPOSSIBLE. && $$
3 follow-up statements
367 WWUS41 KCLE 240149 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 949 PM EDT WED MAR 23 2011 OHZ027>030-036-037-241000- /O.EXB.KCLE.ZR.Y.0004.000000T0000Z-110324T1000Z/ WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW- INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS... MANSFIELD...ASHLAND...MARION...MOUNT GILEAD 949 PM EDT WED MAR 23 2011 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL 6 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZING RAIN ADVISORY UNTIL 6 AM THURSDAY. SHOWERS ARE MOVING BACK ACROSS THE ACROSS NORTHERN OHIO AND TEMPERATURES WILL DROP TO FREEZING AND BELOW OVERNIGHT. A PERIOD OF FREEZING RAIN IS POSSIBLE OVERNIGHT. SOME FREEZING DRIZZLE IS POSSIBLE LATER AS WELL. THE PRECIPITATION WILL CHANGE TO SNOW FLURRIES BY DAYBREAK. SIGNIFICANT ICING IS NOT EXPECTED...BUT THERE MAY BE ENOUGH TO PRODUCE A LIGHT GLAZE OF ICE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR SLIPPERY SPOTS OVERNIGHT. SURFACES THAT APPEAR WET MAY ACTUALLY BE ICY. && $$ OHZ003-006>014-017>023-089-PAZ001>003-241000- /O.EXT.KCLE.ZR.Y.0004.000000T0000Z-110324T1000Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...ASHTABULA...ERIE...EDINBORO...MEADVILLE 949 PM EDT WED MAR 23 2011 ...FREEZING RAIN ADVISORY NOW IN EFFECT UNTIL 6 AM EDT THURSDAY... THE FREEZING RAIN ADVISORY HAS BEEN EXTENDED UNTIL 6 AM THURSDAY. SHOWERS AND DRIZZLE WILL LIKELY REDEVELOP OVERNIGHT. TEMPERATURES WILL BE BELOW FREEZING OVERNIGHT AND FREEZING RAIN OR FREEZING DRIZZLE IS POSSIBLE. SIGNIFICANT ICING IS NOT EXPECTED...BUT THERE MAY BE ENOUGH TO PRODUCE A LIGHT GLAZE OF ICE. THE PRECIPITATION WILL TURN TO SNOW SHOWERS OR SNOW FLURRIES BY DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR SLIPPERY SPOTS OVERNIGHT. SURFACES THAT APPEAR WET MAY ACTUALLY BE ICY. && $$
374 WWUS41 KCLE 240434 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1234 AM EDT THU MAR 24 2011 OHZ003-006>011-017>022-027>030-036-037-240545- /O.CAN.KCLE.ZR.Y.0004.000000T0000Z-110324T1000Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- MARION-MORROW- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN... NORWALK...MEDINA...AKRON...RAVENNA...UPPER SANDUSKY...CAREY... BUCYRUS...MANSFIELD...ASHLAND...MARION...MOUNT GILEAD 1234 AM EDT THU MAR 24 2011 ...FREEZING RAIN ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE FREEZING RAIN ADVISORY. WHILE THERE COULD STILL BE A LITTLE PATCHY FREEZING DRIZZLE IN THE AREA...THE THREAT OF WIDESPREAD FREEZING RAIN HAS ENDED. $$ OHZ012>014-023-089-PAZ001>003-241000- /O.CON.KCLE.ZR.Y.0004.000000T0000Z-110324T1000Z/ LAKE-GEAUGA-ASHTABULA INLAND-TRUMBULL-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON...WARREN... ASHTABULA...ERIE...EDINBORO...MEADVILLE 1234 AM EDT THU MAR 24 2011 ...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... A FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING. SHOWERS AND DRIZZLE WILL CONTINUE OVERNIGHT. TEMPERATURES WILL BE BELOW FREEZING OVERNIGHT AND FREEZING RAIN OR FREEZING DRIZZLE IS POSSIBLE. SIGNIFICANT ICING IS NOT EXPECTED...BUT THERE MAY BE ENOUGH TO PRODUCE A LIGHT GLAZE OF ICE. THE PRECIPITATION WILL TURN TO SNOW SHOWERS OR SNOW FLURRIES BY DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR SLIPPERY SPOTS OVERNIGHT. SURFACES THAT APPEAR WET MAY ACTUALLY BE ICY. && $$
020 WWUS41 KCLE 240728 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 328 AM EDT THU MAR 24 2011 OHZ012>014-023-089-PAZ001>003-240830- /O.CAN.KCLE.ZR.Y.0004.000000T0000Z-110324T1000Z/ LAKE-GEAUGA-ASHTABULA INLAND-TRUMBULL-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON...WARREN... ASHTABULA...ERIE...EDINBORO...MEADVILLE 328 AM EDT THU MAR 24 2011 ...FREEZING RAIN ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE FREEZING RAIN ADVISORY. WHILE THERE COULD STILL BE A LITTLE PATCHY FREEZING DRIZZLE IN THE AREA...THE THREAT OF WIDESPREAD FREEZING RAIN AND DRIZZLE HAS ENDED. $$
What forecasters said that day
The local office's own words before this freezing rain advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this freezing rain advisory went out at Mar 23, 1:26 PM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Mar 23, 1:26 PM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 126 PM EDT WED MAR 23 2011 .SYNOPSIS... LOW PRESSURE OVER IOWA WILL MOVE EAST ACROSS CENTRAL OHIO THIS AFTERNOON. THE LOW WILL MOVE EAST OF THE REGION THIS EVENING. NORTH FLOW BEHIND THE LOW WILL BRING IN MUCH COLDER AIR FOR THE SECOND HALF OF THE WEEK AND INTO THE WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... UPDATED TO ADD TORNADO WATCH 55 FOR SOUTHERN HALF OF AREA. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... THE LOW WILL MOVE EAST OF THE AREA THIS EVENING. WINDS BEHIND THE SYSTEM TURN NORTHERLY AND COLDER AIR WILL BEGIN MOVING IN. NAM12 HOWEVER COOLS THE LOWER LEVELS BEFORE 850MB AND THINK AS TEMPS DROP LATE AFTERNOON WE COULD GET INTO A PERIOD OF FREEZING RAIN BEFORE THE CHANGE TO SNOW. FOR NOW WILL BASICALLY HAVE A MIX/TRANSITION PERIOD AND THEN GO TO SNOW OVERNIGHT AS POPS DROP THROUGH LIKELY TO CHANCE FOR THE SECOND HALF OF THE NIGHT. THURSDAY MUCH DRIER AIR MOVE INTO THE AREA FROM THE NORTH AS 850MB TEMPS DROP TO -10, -12C. BIG QUESTION IS LAKE INVOLVEMENT. AIRMASS WILL BE DRY AND HIGH PRESSURE WILL BE BUILDING IN HOWEVER LOW LEVEL AUTO CONVECTIVE TO THE LAKE. THINK THERE WILL BE SOMETHING BUT FURTHER AWAY FROM THE LAKE CLOUDS WILL BREAK. FOR NOW WENT WITH FLURRIES THURSDAY MORNING AND THEN A CHANCE OF LAKE EFFECT SNOW SHOWERS IN THE AFTERNOON IN THE USUAL PLACES. CONTINUED THIS THEME THURSDAY NIGHT AND EARLY FRIDAY WITH 850MB TEMPS AS LOW AS -16C ON THE NAM. GFS NOT AS COLD. NEXT SYSTEM MOVING THROUGH THE SOUTHERN PLAINS ON SATURDAY. MOISTURE/OVERRUNNING AHEAD OF THE LOW SHOWN ON THE GFS TO BE MOVING INTO THE OHIO VALLEY DURING THE DAY. THE NEW ECMWF HOWEVER IS MUCH DRIER WITH THE SURFACE HIGH OVER CANADA AND THE GREAT LAKES DOMINATING OVER THE SOUTHERN PLAINS LOW. WILL FOR NOW LEAN TOWARD THE ECMWF AND KEEP SATURDAY DRY AND BRING IN JUST A SMALL CHANCE OF THE SOUTHERN COUNTIES SATURDAY NIGHT. TEMPS MUCH COLDER THAN NORMAL THROUGH THE PERIOD. && .LONG TERM /SUNDAY THROUGH TUESDAY/... BEGINNING SUNDAY GFS CONTINUES TO TREND SPREADING PRECIP FROM LOW PRESSURE TRACKING OVER THE TENNESSEE VALLEY NORTHWARD INTO THE AREA. LATEST ECMWF AND EVEN GEM CONTINUE TO SHOW PRECIP CONFINED MAINLY SOUTH OF THE AREA. WITH THAT WILL ALLOW FOR A DRY FORECAST ON SUNDAY WITH HIGH PRESSURE TO THE NORTH CONTINUING TO RIDGE SOUTH INTO THE AREA. IN CONTRAST...BOTH MODELS SHOWING ANOTHER LOW WITH SIMILAR TRACK EARLY NEXT WEEK WITH THIS TIME THE ECMWF A BIT STRONGER WITH THIS LOW AS COMPARED TO GFS. WITH THAT THE GFS KEEPS IT DRY OVER THE FORECAST AREA WHILE ECMWF SPREADS PRECIP NORTHWARD. GIVEN THIS IS AT THE END OF THE PERIOD WILL ALLOW FOR MAINLY DRY CONDITIONS WITH AT BEST A SLIGHT CHANCE. HIGH PRESSURE RIDGING FROM THE NORTH WILL ALLOW FOR TEMPS TO REMAIN MAINLY A BIT BELOW NORMAL THROUGH THE PERIOD. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... WARM FRONT ACROSS SOUTHERN PORTION OF THE FORECAST PROVIDING WIDELY VARIED CONDITIONS ACROSS THE AREAS. EXPECT FEW THUNDERSTORMS POSSIBLY SEVERE SOUTHERN AREAS EARLY IN PERIOD MAINLY FDY-MFD-CAK SOUTH. NORTH OF WARM FRONT MAINLY IFR CIGS WITH MVFR/IFR VSBYS RAIN FOG. EXPECT CIGS TO RETURN TO IFR AS LOW PRESSURE AND WARM FRONT PULL EAST. PERIOD OF FREEZING DRIZZLE OR SNOW LIKELY AS TEMPERATURES DROP BACK BELOW FREEZING THIS EVENING AND EARLY TONIGHT. CIGS SHOULD IMPROVE TO MVFR LATE TONIGHT EARLY THRUSDAY. OUTLOOK...NON VFR CONDITIONS AGAIN LATE SATURDAY INTO SUNDAY. && .MARINE... NORTHEAST FLOW ON THE LAKE TODAY WITH LOW PRESSURE TRACKING OVER OHIO WILL ALLOW WINDS ON THE LAKE TO RANGE AROUND 20KT. WINDS WILL SHIFT TO THE NORTH AND THEN NORTHWEST AS THE LOW PASSES TO THE EAST TONIGHT AND THURSDAY. LARGE HIGH PRESSURE OVER CENTRAL CANADA WILL RIDGE SOUTH TOWARD THE LAKE THROUGH MUCH OF THE PERIOD KEEPING MAINLY NORTH WINDS OVER THE LAKE. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...DJB NEAR TERM...DJB SHORT TERM...TK LONG TERM...ABE AVIATION...RANDEL MARINE...ABE
Hazardous weather outlook, Mar 23, 1:26 PM EDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 126 PM EDT WED MAR 23 2011 OHZ003-006>014-017>023-033-089-PAZ001>003-241730- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 126 PM EDT WED MAR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. TEMPERATURES WILL DROP BELOW FREEZING LATE THIS AFTERNOON AND THIS EVENING. IF RAIN IS IN THE AREA...THIS COULD RESULT IN A PERIOD OF FREEZING RAIN BEFORE THE CHANGE TO SNOW. WHILE HEAVY ICING IS NOT EXPECTED...A GLAZE OF ICE IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ027>032-036>038-047-241730- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES- KNOX- 126 PM EDT WED MAR 23 2011 ...TORNADO WATCH 55 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. ALSO...TEMPERATURES WILL DROP BELOW FREEZING THIS EVENING. THERE IS A CHANCE THAT ANY RAIN IN THE AREA WILL FALL AS A PERIOD OF FREEZING RAIN BEFORE CHANGING OVER TO SNOW. HEAVY ICING IS NOT EXPECTED HOWEVER A GLAZE OF ICE IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-241730- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 126 PM EDT WED MAR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 23, 1:41 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 141 PM EDT WED MAR 23 2011 OHZ007-231845- OTTAWA- INCLUDING THE CITY OF...PORT CLINTON 141 PM EDT WED MAR 23 2011 SOME HAIL MAY OCCUR OVER PARTS OF EASTERN OTTAWA COUNTY THROUGH 215 PM. SCATTERED THUNDERSTORMS SOME WITH HAIL UP TO PENNY SIZE MAY OCCUR. THE THUNDERSTORMS ARE MOVING NORTHEAST AT 40 MPH. THE HAIL WILL BE BRIEF. KIELTYKA
Local storm report, Mar 23, 2:08 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
208 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL 2 E WOODVILLE 41.45N 83.32W
03/23/2011 E0.88 INCH SANDUSKY OH AMATEUR RADIO
HAIL LASTED 1 TO 2 MINUTES.
0140 PM HAIL PERRYSBURG 41.55N 83.62W
03/23/2011 E0.88 INCH WOOD OH TRAINED SPOTTER
MAINLY HALF INCH DIAMTER HAIL. HAIL LASTED FOR LESS THAN
A MINUTE.
&&
KIELTYKALocal storm report, Mar 23, 2:43 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
243 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL MOUNT GILEAD 40.55N 82.84W
03/23/2011 E1.00 INCH MORROW OH TRAINED SPOTTER
&&
LWThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 2:33 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Morrow, Richland | 57 min |
| Mar 23, 2:50 PM EDT | Severe Thunderstorm Warning | CLE | Marion, Morrow | 44 min |
| Mar 23, 3:02 PM EDT | Tornado Warning | CLE | Ashland, Knox, Richland | 28 min |
| Mar 23, 3:17 PM EDT | Severe Thunderstorm Warning | CLE | Stark, Summit | 58 min |
| Mar 23, 3:27 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Stark, Wayne | 46 min |
Nearby
Freezing Rain Advisories in Ohio, 2011Freezing Rain Advisories in Pennsylvania, 2011Every freezing rain advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.